# SDR GTIA2024061038162

- Difficulty date: June 7, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 41,568 hours, 18,767 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348002321900
- Condition: Gouged
- Location: R2 Door
- Part time: 41,568 hours, 18,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 UNDER SCUFF PLATE LIGHT GOUGE FRAME 67 + 16 LENGTH 2.8  WIDTH 1.2  DEPTH .013-ACCOMPLISHED PERMANENT REPAIR ON HAECO S.O 122199 OPS 24533 REF EO 5341-2455 CAT A MINOR NO RE INSPECT REQUIRED.
